# SDR SWAA2015051339643

- Difficulty date: March 30, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 40,062 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A5744U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FRAME WEB HOLE NEXT TO INNER CHORD CRACKED AT BS 727, WL 200.  REPAIRED WEB IAW EA.
